Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cell-like resolutions preserving cohomological dimensions

Michael Levin

Algebraic & Geometric Topology 3 (2003) 1277–1289

arXiv: math.GN/0208148

Abstract

We prove that for every compactum X with dimX n 2 there is a cell-like resolution r : ZX from a compactum Z onto X such that dimZ n and for every integer k and every abelian group G such that dimGX k 2 we have dimGZ k. The latter property implies that for every simply connected CW–complex K such that e-edimX K we also have e-dimZ K.

Keywords
Cohomological dimension, cell-like resolution
Mathematical Subject Classification 2000
Primary: 55M10, 54F45
References
Forward citations
Publication
Received: 7 April 2003
Revised: 1 December 2003
Accepted: 9 December 2003
Published: 31 December 2003
Authors
Michael Levin
Department of Mathematics
Ben Gurion University of the Negev
P.O.B. 653
Be’er Sheva 84105
ISRAEL